# SDR GTIA030457

- Difficulty date: May 14, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042504
- Condition: Delaminated
- Location: Rt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OUTBOARD FLAP MIDDLE VANE LOWER SIDE DELAMINATED.  RIGHT OUTBOARD REMOVED FLAP MIDDLE VANE.  VANE DELAMINATED BEYOND BOEING DC-9 MD-80 ACCEPTABLE REPAIR LIMITS AND TRAILING EDGE HAS HEAVY CORROSION.  INSTALLED NEW RIGHT OUTBOARD FLAP MIDDLE VANE.  (M)
